Kenneth Williams
Kenneth Williams
Onbekend partnerschap
Geverifieerd e-mailadres voor cunet.carleton.ca
Titel
Geciteerd door
Geciteerd door
Jaar
Gauss and Jacobi sums
BC Berndt, KS Williams, RJ Evans
Wiley, 1998
11561998
Introductory algebraic number theory
S Alaca, KS Williams
Cambridge Univ. Press, 2003
2452003
Elementary evaluation of certain convolution sums involving divisor functions
JG Huard, ZM Ou, BK Spearman, KS Williams
Number theory for the Millennium 2, 229-274, 2002
1532002
Number theory in the spirit of Liouville
KS Williams
Cambridge University Press, 2011
1372011
Integers of biquadratic fields
KS Williams
Canadian Mathematical Bulletin 13 (4), 519-526, 1970
981970
Evaluation of the convolution sums∑ l+ 6m= nσ (l) σ (m) and∑ 2l+ 3m= nσ (l) σ (m)
Ş Alaca, KS Williams
Journal of Number Theory 124 (2), 491-510, 2007
71*2007
On Tornheim's double series
J Huard, K Williams, Z Nan-Yue
Acta Arithmetica 75, 105-117, 1996
711996
Nineteen quaternary quadratic forms
A Alaca, Ş Alaca, MF Lemire, KS Williams
Acta Arithmetica 130, 277-310, 2007
612007
On the two-dimensional theta functions of the Borweins
A Alaca, Ş Alaca, KS Williams
Acta Arithmetica 124, 177-195, 2006
592006
σ (m) and∑ 3l+ 4m= n σ (l) σ (m)
A Alaca, S Alaca, KS Williams
Advances in Theoretical and Applied Mathematics 1 (1), 27-48, 2006
582006
A deterministic algorithm for solving 𝑛= 𝑓𝑢+ 𝑔𝑣 in coprime integers 𝑢 and 𝑣
K Hardy, JB Muskat, KS Williams
Mathematics of Computation 55 (191), 327-343, 1990
581990
Calculation of the class numbers of imaginary cyclic quartic fields
K Hardy, RH Hudson, D Richman, KS Williams, NM Holtz
mathematics of computation 49 (180), 615-620, 1987
581987
The convolution sum∑ m< n∕ 8σ (m) σ (n− 8m)
K Williams
Pacific Journal of Mathematics 228 (2), 387-396, 2006
572006
Pell's equations X2− mY2=− 1,− 4 and continued fractions
P Kaplan, KS Williams
Journal of Number theory 23 (2), 169-182, 1986
571986
Integral bases for quartic fields with quadratic subfields
JG Huard, BK Spearman, KS Williams
Journal of number theory 51 (1), 87-102, 1995
561995
Note on cubics over GF (2n) and GF (3n)
KS Williams
Journal of Number Theory 7 (4), 361-365, 1975
491975
Binomial coefficients and Jacobi sums
RH Hudson, KS Williams
Transactions of the American Mathematical Society 281 (2), 431-505, 1984
461984
Merten's theorem for arithmetic progressions
KS Williams
Journal of number theory 6 (5), 353-359, 1974
461974
The number of representations of a positive integer by certain octonary quadratic forms
Ş Alaca, KS Williams
Functiones et Approximatio Commentarii Mathematici 43 (1), 45-54, 2010
452010
THE CONVOLUTION SUM
KS Williams
International Journal of Number Theory 1 (02), 193-205, 2005
452005
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20